# SDR FDEA201206252340

- Difficulty date: June 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Misrepaired
- Location: Nr 1 Spoiler
- Component: Spoiler, Doug
- Component part number: ARC1410508
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SPOILER UPPER SURFACE XISP 226 MISREPAIRED.   SPOILER PANEL REPLACED IAW AMM 27-60-01-4, REV 14.3.  REPAIR CLASSIFIED AS MINOR GMM 6-2-100, REV 115.
